On extensions of mollified Boltzmann and Smoluchowski equations to particle systems with a k-ary interaction

Kolokoltsov, VN, 2003. On extensions of mollified Boltzmann and Smoluchowski equations to particle systems with a k-ary interaction. Russian Journal of Mathematical Physics, 10 (3), pp. 268-295. ISSN 1061-9208

Full text not available from this repository.
Item Type: Journal article
Publication Title: Russian Journal of Mathematical Physics
Creators: Kolokoltsov, V.N.
Publisher: Interperiodica
Place of Publication: Birmingham, AL
Date: 2003
Volume: 10
Number: 3
ISSN: 1061-9208
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:11
Last Modified: 09 Oct 2015 10:11
URI: http://irep.ntu.ac.uk/id/eprint/9036

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year